MathSciNet Relay Station
MathSciNet bibliographic data
MR1027095 (91b:11034) 11E12
James, Donald G. Quadratic forms with cube-free discriminant. Proc. Amer. Math. Soc. 110 (1990), no. 1, 45–52.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement